# SDR DLM90021076

- Difficulty date: September 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 22,559 hours, 12,956 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Rt Mlg W/W
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN ANNUNCIATOR YELLOW WITH LANDING GEAR HANDLE UP AND LANDING GEAR LITES EXTINGUISHED.  REPLACED RT GEAR DOOR PROX SENSOR. INDICATIONS CHECK NORMAL.
